# SDR GKZR200479908

- Difficulty date: November 15, 2003
- Submitted: February 11, 2004
- Operation: Air carrier
- Filed by: Aviation Repair Technologies, LLC, repair station GKZR792X
- Aircraft: N799AL
- Make and model: Doug DC-8-62
- Aircraft serial: 45922
- Aircraft time: 73,234 hours, 22,972 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT FUSELAGE BETWEEN STA 1540 & 1551 FROM L22R TO L25R PREVIOUS REPAIR HAS 2 RIVETS BLOWN OUT & CORROSION.  REMOVED & FABRICATED DOUBLER & FINGER DOUBLER IAW DC8 SRM 53-02-01.  TREATED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED DOUBLER & FINGER DOUBLER IAW DC8 SRM 53-02-01.
